# SDR ASAA0853168

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 3,331 hours, 972 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203130
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,331 hours, 972 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPCU STBY C/B OUT RESET SPCU STBY PWR C/B REF 20 60 01.  CLEARED ELEC FAULT ON GENERATOR PANEL STBY POWER SYSTEM, OPS CHECK NORMAL PER MM 24 34 00.
